# SDR IXXA20171031321

- Difficulty date: October 30, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 87,141 hours, 45,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013IA
- Part serial: 95694
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS EGRESS INOP. REMOVED AND REPLACED EGRESS BATTERY PACK. SYSTEMS OPERATIONAL CHECK SATISFACTORY. NO FURTHER DEFECTS NOTED. AIRCRAFT RELEASED TO SERVICE.
